Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in the body. Missed taking the birth control pills. Mild periods. What is wrong?

I ve been having sharp pains on my left side and feeling sick quite often, the tought of food makes me want to be sick also but im not actually being sick. my period last month was quite short also for the amount of time i usually have it and quite weak also. im on the pill and missed 6tablets in december whats going on?
Asked On : Thu, 14 Feb 2013
Answers:  2 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

If you miss more than 2 tablets it is always advised to discontinue the pill and use other forms of contraception like condoms and report to your doctor. I hope you did thay, if you habe not then please get a pregnancy test conducted.

Also, once pregnancy is ruled out (if it is), please visit your doctor for a hormone level check.

Hope this helps.

Best wishes.
Answered: Thu, 24 Oct 2013
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
Thanks for the query.
As you missed 6 pills in one package, the complete protection from pregnancy can not be expected.
So the symptoms you are having could be due to:
- Side effects of the pills.
-Symptoms of early pregnancy.
- Symptoms of pelvic infection or urinary tract infection.
- Possibility of gastritis.
So, you once consult gynecologist and get examined.
With her advice go for blood test for pregnancy and urine microscopy.
By examination and these investigations, the possible cause for your problem can be identified and treated.
If no abnormality detected simple symptomatic treatment with antacids and antispasmodics is sufficient.
If you miss any active pill in the pack, you have to use some additional contraceptive method in that month.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor